| Model Number |
ALLURA XPER FD20/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced image disk 1 and image disk 2.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).
Event or Problem Description
It was reported to philips that a disk error occurred during startup, causing the system to fail to boot initially on a allura xper fd20/10.The clinical use of the system was in use.There was no reported patient or user harm.